RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 11, Pages 23–24 (Mi mm1208)  

This article is cited in 7 scientific papers (total in 7 papers)

Global sensitivity indices for the investigation of nonlinear mathematical models

I. M. Sobol'

Institute for Mathematical Modelling, Russian Academy of Sciences

Full text: PDF file (181 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 13.07.2007

Citation: I. M. Sobol', “Global sensitivity indices for the investigation of nonlinear mathematical models”, Matem. Mod., 19:11 (2007), 23–24

Citation in format AMSBIB
\Bibitem{Sob07}
\by I.~M.~Sobol'
\paper Global sensitivity indices for the investigation of nonlinear mathematical models
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 11
\pages 23--24
\mathnet{http://mi.mathnet.ru/mm1208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2494563}
\zmath{https://zbmath.org/?q=an:1140.60323}


Linking options:
  • http://mi.mathnet.ru/eng/mm1208
  • http://mi.mathnet.ru/eng/mm/v19/i11/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to

    This publication is cited in the following articles:
    1. I. M. Sobol, “Globalnye pokazateli chuvstvitelnosti dlya izucheniya nelineinykh matematicheskikh modelei”, Matem. modelirovanie, 19:11 (2007), 23–24  mathnet  mathscinet  zmath
    2. I. M. Sobol, “On derivative based global sensitivity criteria”, Math. Models Comput. Simul., 3:4 (2011), 419–423  mathnet  crossref  mathscinet
    3. Sobol' I.M., Kucherenko S., “A new derivative based importance criterion for groups of variables and its link with the global sensitivity indices”, Comput. Phys. Comm., 181:7 (2010), 1212–1217  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Saltelli A., Annoni P., Azzini I., Campolongo F., Ratto M., Tarantola S., “Variance based sensitivity analysis of model output. Design and estimator for the total sensitivity index”, Comput. Phys. Comm., 181:2 (2010), 259–270  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Campolongo F., Saltelli A., Cariboni J., “From screening to quantitative sensitivity analysis. A unified approach”, Comput. Phys. Commun., 182:4 (2011), 978–988  crossref  zmath  adsnasa  isi  elib  scopus
    6. Xu J., Shu H., Jiang H., Dong L., “Sobol' sensitivity analysis of parameters in the common land model for simulation of water and energy fluxes”, Earth Sci. Inform., 5:3-4 (2012), 167–179  crossref  isi  elib  scopus
    7. Wei P., Lu Zh., Hao W., Feng J., Wang B., “Efficient sampling methods for global reliability sensitivity analysis”, Comput. Phys. Commun., 183:8 (2012), 1728–1743  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Математическое моделирование
    Number of views:
    This page:724
    Full text:315
    References:65
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020